# SDR IXXA090049O

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,315 hours, 22,021 cycles
- Engine: Ge CFM562C
- Engine time: 32,971 hours, 7,587 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Zone 400
- Part time: 32,971 hours, 7,587 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 1 ENGINE FIRE WARNING WENT OFF. THE CREW SHUT DOWN NUMBER ONE ENGINE AND DISCHARGED ONE BOTTLE.  THE CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED ALL FIRE LOOPS, NR 1 FIRE CONTROL UNIT AND ONE FIRE BOTTLE.  OPERATIONAL CHECK GOOD IAW MM 26-10-1, 26-10-4, AND 26-20-1. AIRCRAFT WAS RETURNED TO SERVICE.
